# SDR CALA2013100791769

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 87,282 hours, 13,774 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S252T7016
- Part serial: 1531
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD FLUID LEAKING ON TOP OF TAIL CONE FROM RUDDER DRAIN.  DURING INSPECTION OF RUDDER PCA AREA, FOUND UPPER RUDDER PCA ACTUATOR LEAKING FROM ROD END .
